# SDR AALA20100317TUL04

- Difficulty date: March 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 56,691 hours, 29,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 14 SLAT TRACK ATTACH BRACKET CRACKED ON RIGHT NUMBER 5 SLAT.  REMOVED NUMBER 14 SLAT TRACK ATTACH FITTING:  LOCATED, DRILLED, AND INSTALLED NEW ATTACH FITTING PER ESO80117.
